Universidad Complutense de Madrid
E-Prints Complutense

Symplectic resolutions, Lefschetz property and formality.

Impacto

Downloads

Downloads per month over past year

Cavalcanti, Gil R. and Fernández, Marisa and Muñoz, Vicente (2008) Symplectic resolutions, Lefschetz property and formality. Advances in Mathematics, 218 (2). pp. 576-599. ISSN 0001-8708

[img] PDF
Restringido a Repository staff only

241kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0001870808000236


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We introduce a method to resolve a symplectic orbifold (M, omega) into a smooth symplectic manifold ((M) over tilde,(omega) over tilde). Then we study how the formality and the Lefschetz property of ((M) over tilde,(omega) over tilde) are compared with that of (M, omega). We also study the formality of the symplectic blow-up of (M, omega) along symplectic submanifolds disjoint from the orbifold singularities. This allows us to construct the first example of a simply connected compact symplectic manifold of dimension 8 which satisfies the Lefschetz property but is not formal, therefore giving a counter-example to a conjecture of Babenko and Taimanov.


Item Type:Article
Uncontrolled Keywords:Symplectic resolutions; Symplectic blow-ups; Lefschetz property; Formality
Subjects:Sciences > Mathematics > Geometry
ID Code:17084
Deposited On:13 Nov 2012 09:53
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page